Autors: Kamenov, O. Y.
Title: ANALYTICAL SOLUTIONS OF MULTIDIMENSIONAL FRACTIONAL-INTEGRO-DIFFERENTIAL EQUATIONS OF FEL (FREE ELECTRON LASER) TYPE
Keywords: fractional integrals and derivatives, integro-differential equation, Kummer function, Mittag – Leffler functions, Riemann – Liouville fractional integrals and derivatives

Abstract: In the present paper analytical solutions of the fractional-integro-differential equations of FEL type are found and analysed when the three-parameter special functions of Mittag – Leffler are used as kernels. The two- and three – dimensional versions of the above equations are considered.

References

    Issue

    Comptes rendus de l`Academie bulgare des Sciences, vol. 57, issue 10, pp. 5-8, 2004, Bulgaria, Bulgarian Academy of Sciences, ISSN 2367-5535

    Copyright Доклади на Българската академия на науките

    Full text of the publication

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus